# SDR 0204186307

- Difficulty date: December 20, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 54,304 hours, 6,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND LEFT (C) ZONE FLOOR EMERGENCY LIGHTS INOPERATIVE. REPLACED LIGHT ASSEMBLY. OPERATIONAL CHECK GOOD.
